Bethe subalgebras in twisted Yangians

Research output: Contribution to journalArticle



Publication details

JournalComm. Math. Phys.
DatePublished - May 1996
Issue number2
Number of pages24
Pages (from-to)483-506
Original languageEnglish


We study analogues of the Yangian of the Lie algebra gl N for the other
classical Lie algebras ~o x and 6pN. We call them twisted Yangians. They are
coideal subalgebras in the Yangian of glN and admit homomorphisms onto the
universal enveloping algebras U(~0N) and U(~PN ) respectively. In every twisted
Yangian we construct a family of maximal commutative subalgebras parametrized
by the regular semisimple elements of the corresponding classical Lie algebra. The
images in U(~ox) and U(~PN ) of these subalgebras are also maximal commutative.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations